Max Planck Society - eDoc Server

http://edoc.mpg.de



Relaxation of the Curve Shortening Flow via the Parabolic Ginzburg-Landau equation
Authors: Saez Trumper, Mariel
Date of Publication (YYYY-MM-DD): 2008-03
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 31
Issue / Number: 3
Start Page: 359
End Page: 386
Document Type: Article
ID: 316933.0


Existence of a solution to a vector-valued Ginzburg-Landau equation with a three well potential
Authors: Saez Trumper, Mariel
Title of Journal: Indiana University Mathematical Journal
Document Type: Article
ID: 316934.0